Ask FREE question to Women health doctors
Private, Secure and verified doctors.
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I had hysterectomy in 2011 now often I feel very hot flushes in my face neck and back. I took estrogens medicine for one month. But after few days it starts again. How can I get relief with or without medicine.

1 Doctor Answered
You are having menopausal symptoms ,which are due to decreased level of oestrogen in menopause. Before starting oestrogen replacement therapy you have to undergo a few tests like lipid profile, coagulation profile, mammography and ECG. If these tests are normal then hormonal replacement therapy is advised. For the time being you can take cam menopace ISO daily.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.